# SDR ASAA2024111654093

- Difficulty date: November 16, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AVIONICS POST CHECKS FOUND SEVERAL INTERIOR AND EXTERIOR EMER LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY OP CHK GOOD IAW B737-800 AMM 33-51-06-960-805. (S/N 43708)
